MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Unspecified Eye / Vision Problem (4471)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a posterior capsule tear occurred during implantation of the light adjustable lens (lal, sn (b)(6), +21.5d) in the capsular bag on (b)(6) 2025.The surgeon elected to leave the lens in the capsular bag.During a postoperative examination on (b)(6) 2025, the lens was observed to be dislocated.On (b)(6) 2025, a secondary procedure was attempted to reposition the lens into the ciliary sulcus.During the procedure to reposition the lens, the haptic broke.The lens was explanted, a vitrectomy was performed, and another lal (sn (b)(6), +22.5d) was implanted in the sulcus as a replacement.During a postoperative exam, the treating physician noted that the patient's intraocular pressure was elevated and the lal had dislocated again.Subsequently, the patient was scheduled for the yamane procedure to reposition the lens.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide additional information.Updates to sections b5 and h6.
 
Event or Problem Description
An additional procedure was successfully performed to reposition the lens via the yamane technique.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24067261
Report Number3012712027-2026-00011
Device Sequence Number10386477
Product Code PZK
UDI-Device Identifier00818806020708
UDI-Public01008188060207081125081517280731
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-008983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale